# SDR 08FDEA04027

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, STA 418-440, RBL 45, IS GOUGED AND HAS CORROSION. REMOVED CORROSION FROM DAMAGED AREA.  DAMAGED AREA CHECKED OUT OF LIMITS.  REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK PER TRAVELER NR T8/756397.  PREP AND PAINTED SEAT TRACK IAW 51-21-10.  INSTALLED NEW SEAT TRACK AT STA 418-440 RBL 45 IAW 51-40-02.
